Alert archive / Pennsylvania / Areal Flood Advisories in 2012

Areal Flood Advisory 42, NWS Philadelphia/Mount Holly

June 2, 2012Berks County, Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 2, 2012, 12:26 AM EDT for Berks County, Montgomery County, Pennsylvania. It was in force for 85 min.

The area

The outline as issued.

The facts

Issued
Jun 2, 2012, 12:26 AM EDT (04:26 UTC)
Expired
Jun 2, 2012, 1:51 AM EDT
In force
85 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Berks County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 113 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
497 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WGUS81 KPHI 020426
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1226 AM EDT SAT JUN 2 2012

PAC011-091-020830-
/O.NEW.KPHI.FA.Y.0042.120602T0426Z-120602T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-MONTGOMERY PA-
1226 AM EDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTHEASTERN BERKS COUNTY IN EASTERN PENNSYLVANIA...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 430 AM EDT

* AT 1224 AM EDT NEARLY 2 TO 3 INCHES OF RAIN HAS FALLEN ACROSS THE 
ADVISORY AREA OVER THE PAST 6 HOURS. MORE RAIN, ALTHOUGH LIGHTER IN 
NATURE, IS EXPECTED TO MOVE THROUGH THE ADVISORY AREA. ANOTHER HALF 
INCH OF RAIN IS POSSIBLE CAUSING NUMEROUS SMALL STREAMS AND 
LOW-LYING AREAS TO BECOME FLOODED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4040 7587 4038 7552 4040 7544 4023 7544
      4024 7555 4023 7563 4024 7565 4024 7571
      4017 7582 4017 7584

$$

HEAVENER
1 follow-up statement
414 
WGUS81 KPHI 020551
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
151 AM EDT SAT JUN 2 2012

PAC011-091-020601-
/O.CAN.KPHI.FA.Y.0042.000000T0000Z-120602T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-MONTGOMERY PA-
151 AM EDT SAT JUN 2 2012

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTHWESTERN MONTGOMERY AND SOUTHEASTERN BERKS COUNTIES...

THE HEAVY RAIN HAS MOVED TO THE NORTHEAST OF THE ADVISORY AREA. AS A 
RESULT...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN 
CANCELLED.

LAT...LON 4040 7587 4038 7552 4040 7544 4023 7544
      4024 7555 4023 7563 4024 7565 4024 7571
      4017 7582 4017 7584

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 1, 11:46 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 1, 11:46 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 PM EDT FRI JUN 1 2012

.SYNOPSIS...
LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL SEND A TRAILING COLD
FRONT THROUGH THE REGION DURING THE OVERNIGHT AND EARLY SATURDAY.
OVER THE WEEKEND, WEAK HIGH PRESSURE WILL BE FOUND OVER THE
SOUTHEASTERN STATES, AND LOW PRESSURE WILL LINGER NEAR THE NEW
ENGLAND COAST. WITH LOW PRESSURE REMAINING TO OUR NORTH INTO EARLY
NEXT WEEK, A FEW WEAK DISTURBANCES WILL SWING THROUGH OUR REGION. BY
MIDWEEK, HIGH PRESSURE TO OUR WEST MAY GRADUALLY SPREAD INTO THE
MID ATLANTIC.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A COLD FRONT CONTINUES TO STEADILY PROGRESS EASTWARD LATE THIS
EVENING. A WARM FRONT IS GENERALLY DRAPED FROM NEAR BERKS COUNTY
TO PHILADELPHIA THEN JUST NORTH OF ATLANTIC CITY. THIS IS MARKED
BY MUCH HIGHER DEW POINTS TO THE SOUTH AND ALSO LOWER LIFTED INDEX
VALUES. THE INSTABILITY IS TRENDING DOWN, HOWEVER THERE STILL IS
SHEAR ACROSS THE SOUTHERN PORTIONS OF THE AREA ALONG WITH UP TO
1000 J/KG OF MUCAPE. THE CONVECTIVE CELLS APPEAR TO BE MORE LOW-
TOPPED NOW AS THE CLOUD TO GROUND LIGHTNING HAS GENERALLY TRENDED
DOWNWARD. THERE MAY STILL BE SOME WIND ESPECIALLY WITH ANY STRONGER
LINE SEGMENT. GIVEN THE SHEAR, WE WILL CONTINUE THE TORNADO WATCH
FOR A GOOD PORTION OF THE AREA FOR NOW. OTHERWISE, THIS MAY BE
TRENDING MORE TOWARD A HEAVY RAIN THREAT. THE STERLING, VA 00Z
RAOB HAS A PW VALUE OF NEARLY 1.7 INCHES AND THE FLASH FLOOD WATCH
REMAINS IN EFFECT GENERALLY FROM THE I-95 CORRIDOR NORTH AND WEST.
DOPPLER RADAR ESTIMATED RAINFALL RATES INDICATES THE STRONGER
CELLS ARE PRODUCING ABOUT 1.5 INCHES PER HOUR.

THE COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA BY ABOUT
DAYBREAK, AND WE EXPECT THAT TO PUT AN END TO RAINFALL.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
A DRY AND TOLERABLY BREEZY DAY IS FORECAST FOR SATURDAY. WE EXPECT A
FAIR AMOUNT OF CUMULUS TO DEVELOP, BUT THE MODELS INDICATE A
SUBSIDENCE CAP THAT SHOULD KEEP ANY SHOWERS FROM DEVELOPING.
TEMPERATURES AGAIN ARE CLOSE TO GUIDANCE AND CONTINUITY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
OVERALL, UNSETTLED WEATHER IS ANTICIPATED TO START THE LONG TERM
PERIOD. MODEL GUIDANCE INDICATES A SURFACE LOW DEVELOPING NEAR THE
REGION DURING SATURDAY ALONG AN OCCLUDED FRONT. BY SATURDAY NIGHT,
THE LOW PRESSURE AND FRONT WILL BE SHIFTING TO OUR NORTH AND EAST.
MEANWHILE, THE PARENT LOW PRESSURE SYSTEM BACK OVER THE GREAT LAKES
WILL GRADUALLY CONSOLIDATE AND TRANSFER ITS ENERGY TO THE EAST, FROM
SUNDAY INTO EARLY NEXT WEEK. THIS MORE ENERGIZED LOW PRESSURE IS
PROGGED TO LINGER NEAR THE NEW ENGLAND COAST THROUGH ABOUT TUESDAY
OR WEDNESDAY, WITH A BLOCKING PATTERN IN PLACE. IN ADDITION TO THESE
LARGER SYNOPTIC FEATURES, A FEW SHORTWAVES ARE EXPECTED TO ROTATE
AROUND THIS OVERALL SYSTEM FROM SUNDAY THROUGH TUESDAY. HOWEVER, THE
EXACT TIMING AND STRENGTH OF THIS SHORTWAVE ENERGY CIRCLING THE
BROADER SYSTEM IS A BIT UNCERTAIN AT THIS TIME, WITH MODEL
DIFFERENCES BETWEEN THE GFS, EURO, AND OTHERS. ANY CONVECTIVE
ACTIVITY AT THIS TIME APPEARS TO BE MAINLY DIURNALLY DRIVEN, AND
MODEL SOUNDINGS INDICATE SUFFICIENT INSTABILITY, ESPECIALLY DURING
THE AFTERNOON TO EVENING TIMEFRAME. THUS, WE HAVE MAINTAINED THUNDER
AND THE HIGHER POPS SUNDAY THROUGH TUESDAY IN THE AFTERNOON TO EARLY
EVENING PERIODS, WITH LOWER POPS AT NIGHT. WITH MORE MODEL
CONSENSUS, WE WILL REFINE THE TIMING OF SHOWERS AND THUNDER DURING
THIS PERIOD.

BY MIDWEEK, THERE ARE SOME INDICATIONS THAT THIS PATTERN WILL
FINALLY CHANGE, WITH THE BROAD, CLOSED LOW PRESSURE MOVING AWAY AND
WEAKENING. HOWEVER, THE UPPER TROUGH MAY LINGER OVER THE AREA,
PROVIDING THE POSSIBILITY FOR SHOWERS/THUNDER DURING THE AFTERNOON
TO EVENING TIMEFRAME OF WEDNESDAY AND THURSDAY. MEANWHILE, SOME
MODEL GUIDANCE ALSO SHOWS SURFACE HIGH PRESSURE TO OUR WEST POSSIBLY
SPREADING EASTWARD INTO OUR REGION DURING THIS MIDWEEK PERIOD. BUT
WITH AN UPPER TROUGH STILL NEARBY, WE HAVE KEPT THE SLIGHT OR LOW
CHANCE POPS IN THE FORECAST FOR NOW.

WHAT IS RATHER APPARENT WITH THIS OVERALL SYNOPTIC PATTERN IS THAT
TEMPERATURES LOOK TO BE AROUND TO SLIGHTLY BELOW NORMAL THROUGH MUCH
OF THE LONG TERM PERIOD. WE USED CONTINUITY BLENDED WITH MOS OR HPC
GUIDANCE THROUGH THE PERIOD.

&&

.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MVFR CEILINGS HAVE DEVELOPED OVER THE TAF SITES IN RESPONSE TO
WEATHER MOVING IN FROM THE SOUTHWEST. SOUTHEAST WINDS OF 10 TO 15
KT WITH GUSTS AT OR SOMEWHAT ABOVE 20 KT HAVE NOW ESTABLISHED
THEMSELVES OVER THE AREA, AND MVFR CONDITIONS IN RAIN WITH
OCCASIONAL IFR IN CONVECTION HAS BEEN MAINTAINED AT ALL SITES
THROUGH THE EVENING HOURS. THE CONVECTION IS EXPECTED TO OCCUR MAINLY
DURING THE EVENING AND TO BE ELEVATED AT THE NORTHERN TAF SITES.
WE CONTINUE TO CARRY LLWS OVER THE TWO SOUTHEASTERN SITES FROM MID
EVENING INTO THE OVERNIGHT PERIOD. WE BRING CONDITIONS BACK TO VFR
FROM WEST TO EAST WITH THE COLD FRONTAL PASSAGE CENTERED AROUND
DAYBREAK. SATURDAY IS EXPECTED TO BE A DAY WITH WEST WINDS GUSTING
TO NEAR 20 KNOTS, VFR CUMULUS CLOUDS AND NO VISIBILITY
RESTRICTIONS.

OUTLOOK...
SATURDAY NIGHT...VFR CONDITIONS WITH WESTERLY WINDS.

SUNDAY THROUGH WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED THROUGH
THE PERIOD. SOME SUB-VFR PERIODS MAY OCCUR DURING SCATTERED
SHWRS/T-STORMS, MAINLY IN THE AFTERNOON TO EVENING TIMEFRAME.

&&

.MARINE...
ADVISORY WINDS ARE FORECAST WELL THROUGH MIDNIGHT. THEY ARE EXPECTED
TO BEGIN TO DIMINISH WITH THE COLD FRONTAL PASSAGE AROUND DAYBREAK,
BUT SEAS WILL TAKE SOME TIME TO SETTLE. A COMBINATION OF WINDS
FUNNELING UP THE BAY AND THE ELEVATED TOWERS TAPPING STRONGER WINDS
ABOVE THE MARINE LAYER MAY GENERATE GALE FORCE GUSTS AT SHIP JOHN
SHOAL AND BRANDYWINE SHOAL LIGHT, BUT WE ARE NOT GOING TO ISSUE A
GALE WARNING WITH THE AFTERNOON PACKAGE. ALTHOUGH ADVISORY WINDS
AREN'T EXPECTED ON SATURDAY, SEAS WILL TAKE TIME TO SETTLE BELOW THE
ADVISORY CRITERION.

OUTLOOK...
THROUGH THE LATTER PART OF THE FORECAST PERIOD, FROM SUNDAY THROUGH
EARLY NEXT WEEK, AN AREA OF LOW PRESSURE IS EXPECTED TO LINGER NEAR
THE NEW ENGLAND COAST. THE WINDS FOR OUR WATERS ARE ANTICIPATED TO
BE WEST TO NORTHWESTERLY INITIALLY AND THEN BECOME MORE NORTH TO
NORTHEASTERLY FROM MONDAY THROUGH WEDNESDAY. WITH THIS INCREASED
NORTH TO NORTHEAST FLOW AROUND THE LOW PRESSURE, IT'S PROBABLE THAT
SEAS FOR THE OCEAN WATERS WILL REACH AROUND 5 FEET AND THAT WIND
GUSTS COULD APPROACH 25 KNOTS. A SCA MAY BE NEEDED AT SOME POINT IN
THE EXTENDED PERIOD.

&&

.HYDROLOGY...
OUR REASONING FOR THE FLASH FLOOD WATCH IS GIVEN IN THE NEAR TERM
SECTION. WE DON'T EXPECT WIDESPREAD AMOUNTS ABOVE TWO TO TWO AND
ONE-HALF INCHES, BUT WE ARE CONCERNED THAT LOCATIONS THAT WOULD
FLOOD ON SUCH AMOUNTS ARE UNDER THE GUN TO SEE THEM.

&&

.TIDES/COASTAL FLOODING...
THE EVENING HIGH TIDES ALONG THE ATLANTIC COAST WERE SOLIDLY IN
THE MINOR RANGE. WE CONTINUE TO EXPECT CLOSE TO MINOR TIDAL
FLOODING LEVELS ALONG THE RARITAN BAY, DELAWARE BAY AND THE TIDAL
DELAWARE RIVER, SO ADVISORIES REMAIN INTACT FOR THOSE AREAS. WE
HAVE ALSO ISSUED A COASTAL FLOOD ADVISORY FOR THE CHESAPEAKE BAY
NORTH OF CAMBRIDGE. GIVEN THE SOUTHERLY FLOW...ANOMOLIES CONTINUE
TO RISE. HIGH TIDE ON THE UPPER PORTIONS OF THE CHESAPEAKE BAY
OCCUR BETWEEN NOW AND ABOUT 8 AM SATURDAY.

THE NEXT TIME FRAME OF CONCERN IS THE SUNDAY THROUGH TUESDAY HIGH
TIDE CYCLES. WITH THE FULL MOON EXPECTED ON MONDAY AND HIGHER
ASTRONOMICAL TIDES, SOME MINOR TIDAL FLOODING IS POSSIBLE
ESPECIALLY ALONG THE ATLANTIC COAST. THE ASTRONOMICAL HIGH TIDES
ARE ONLY RUNNING NEAR TWO-TENTHS BELOW MINOR TIDAL FLOODING
THRESHOLDS. THE FLOW IS OFFSHORE SO THAT MAY BE IN OUR FAVOR TO
START, BUT THE SURFACE WINDS MAY BECOME NORTHEASTERLY LATE MONDAY
AND TUESDAY.

&&

.RIP CURRENTS...
A WESTERLY FLOW IS EXPECTED TO DEVELOP ACROSS THE AREA AFTER A COLD
FRONT PASSES THROUGH EARLY SATURDAY. HOWEVER...RESIDUAL WAVE HEIGHTS
ALONG THE COAST MAY BE HIGH ENOUGH ON SATURDAY...ESPECIALLY IN THE
MORNING...FOR A MODERATE RISK OF RIP CURRENTS. CONDITIONS ARE
EXPECTED TO GRADUALLY IMPROVE AS THE DAY WEARS ON.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR PAZ054-055-
     060>062-067>071.
     COASTAL FLOOD ADVISORY UNTIL 1 AM EDT SATURDAY FOR PAZ070-071.
NJ...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR NJZ001-007>010-
     012>015-017>019.
     COASTAL FLOOD ADVISORY UNTIL 1 AM EDT SATURDAY FOR NJZ016>019.
DE...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR DEZ001.
     COASTAL FLOOD ADVISORY UNTIL 1 AM EDT SATURDAY FOR DEZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 8 AM EDT SATURDAY FOR MDZ008-012-
     015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT SATURDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR ANZ430-431.

&&

SYNOPSIS...KLINE
NEAR TERM...GORSE
SHORT TERM...DELISI/MIKETTA
LONG TERM...KLINE
AVIATION...KLINE/MIKETTA
MARINE...DELISI/KLINE
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...MIKETTA/DELISI
RIP CURRENTS...MIKETTA
Hazardous weather outlook, Jun 2, 12:20 AM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1220 AM EDT SAT JUN 2 2012

NJZ001-007>010-015-PAZ054-055-060>062-067>069-030430-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
1220 AM EDT SAT JUN 2 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-030430-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1220 AM EDT SAT JUN 2 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ017>019-PAZ070-071-030430-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
1220 AM EDT SAT JUN 2 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT EARLY THIS
MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-NJZ020>023-027-030430-
KENT-INLAND SUSSEX-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
1220 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ016-030430-
SALEM-
1220 AM EDT SAT JUN 2 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-013-030430-
MIDDLESEX-WESTERN MONMOUTH-
1220 AM EDT SAT JUN 2 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024>026-030430-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
1220 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS SATURDAY.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-030430-
EASTERN MONMOUTH-
1220 AM EDT SAT JUN 2 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS SATURDAY.

MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-030430-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1220 AM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

A BAND OF HEAVIER SHOWERS AND EMBEDDED THUNDERSTORMS TONIGHT
MAY PRODUCE LOCALLY STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 1, 8:58 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 PM EDT FRI JUN 1 2012

NJZ007-009-019-PAZ054-060>062-067>069-071-020200-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-HUNTERDON NJ-LEHIGH PA-
MONTGOMERY PA-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-WARREN NJ-
858 PM EDT FRI JUN 1 2012

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...BURLINGTON...CARBON...CHESTER...HUNTERDON...LEHIGH...
MONTGOMERY...NORTHAMPTON...PHILADELPHIA AND WARREN COUNTIES...

AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
PHILADELPHIA TO 18 MILES NORTHEAST OF WEST CHESTER TO 11 MILES
SOUTHWEST OF READING...MOVING NORTH AT 35 MPH. THE THUNDERSTORMS WILL
BE NEAR HATBORO...WARMINSTER HEIGHTS AROUND 915 PM...BEDMINSTER...
DOYLESTOWN AROUND 930 PM...RIEGELSVILLE...FERNDALE AROUND 945 PM...
SLATINGTON AND EMERALD AROUND 1000 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. DEADLY CLOUD TO
GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.

LAT...LON 4058 7602 4065 7599 4074 7577 4084 7592
      4084 7591 4085 7563 4070 7509 4026 7493
      3996 7490 4013 7544 4011 7594 4014 7589
      4033 7617 4053 7623

HEAVENER
Special weather statement, Jun 1, 9:41 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT FRI JUN 1 2012

DEZ003-004-020245-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
941 PM EDT FRI JUN 1 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTH OF SNOW HILL IN MARYLAND...MOVING
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR SELBYVILLE AND
GUMBORO AROUND 1000 PM...FRANKFORD AND DAGSBORO AROUND 1015 PM...AND
LONG NECK AND REHOBOTH BEACH AROUND 1030 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3845 7542 3884 7527 3882 7519 3879 7515
      3878 7507 3870 7507 3867 7505 3862 7505
      3861 7504 3847 7504 3844 7506

IOVINO
Special weather statement, Jun 1, 10:01 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT FRI JUN 1 2012

PAZ060-020330-
BERKS PA-
1001 PM EDT FRI JUN 1 2012

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF LANCASTER...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR WOMELSDORF...BERNVILLE AROUND
1045 PM...CENTERPORT...WHITFIELD AROUND 1100 PM...LEESPORT...
FLEETWOOD AROUND 1115 PM...LYONS AND KUTZTOWN AROUND 1130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4052 7635 4052 7624 4058 7606 4058 7602
      4065 7599 4068 7589 4061 7579 4036 7560
      4029 7565 4021 7599 4036 7621 4046 7639
      4050 7643

HEAVENER
Special weather statement, Jun 1, 10:14 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT FRI JUN 1 2012

DEZ002-003-MDZ020-020315-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
1014 PM EDT FRI JUN 1 2012

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT AND SUSSEX
COUNTIES...

AT 1013 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HURLOCK IN MARYLAND...MOVING NORTHEAST AT
35 MPH. THE THUNDERSTORM WILL BE NEAR AGNER AND SMITHVILLE AROUND
1030 PM...ANDREWSVILLE AND FARMINGTON AROUND 1045 PM...WOODSIDE AND
VIOLA AROUND 1100 PM...AND BOWERS AROUND 1115 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3868 7576 3867 7580 3870 7581 3870 7584
      3867 7592 3869 7597 3881 7592 3881 7590
      3883 7591 3912 7578 3907 7539 3905 7538
      3863 7571

IOVINO
Local storm report, Jun 1, 10:17 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     5 NE CENTREVILLE        39.09N  76.00W
06/01/2012                   QUEEN ANNE'S       MD   911 CALL CENTER

            TREES DOWN. GARAGE BLOWN OFF FOUNDATION.

0910 PM     TSTM WND DMG     2 S CHESTERTOWN         39.19N  76.07W
06/01/2012                   KENT               MD   911 CALL CENTER

            TREE DOWN. ALSO A TREE DOWN BETWEEN KENNEDYVILLE AND
            GALENA.

&&

EVENT NUMBER PHI1200125 PHI1200126

AMC
Special weather statement, Jun 2, 12:16 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1216 AM EDT SAT JUN 2 2012

NJZ020-022-025>027-020515-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
1216 AM EDT SAT JUN 2 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...

AT 1215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF ATLANTIC CITY...MOVING NORTH
AT 55 MPH. THE THUNDERSTORM WILL BE NEAR WADING RIVER...PORT REPUBLIC
AROUND 1230 AM...WARREN GROVE...PENN STATE FOREST AROUND 1245 AM...
BAMBER LAKE AND PINE RIDGE AT CRESTWOOD AROUND 100 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3989 7408 3989 7409 3992 7410 3990 7412
      3986 7409 3988 7412 3980 7417 3972 7415
      3977 7415 3980 7411 3980 7410 3972 7413
      3962 7420 3963 7424 3956 7423 3949 7430
      3931 7452 3937 7472 4001 7444 3997 7408

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:46 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia5 hr
Jun 1, 8:58 PM EDTSpecial Weather StatementPHIBerks, Bucks, Lehigh, Montgomery, Northampton62 min
Jun 1, 9:03 PM EDTTornado WarningPHIBucks, Montgomery27 min
Jun 1, 10:01 PM EDTSpecial Weather StatementPHIBerks89 min
Jun 1, 11:04 PM EDTFlash Flood WarningPHIBerks, Lehigh, Montgomery4 hr
Jun 2, 1:12 AM EDTAreal Flood AdvisoryPHIMonroe3 hr
Jun 2, 2:45 AM EDTAreal Flood WarningPHIMontgomery6 hr
Jun 2, 11:28 AM EDTCoastal Flood AdvisoryPHIDelaware, Philadelphia15 hr

Nearby

Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.